Követés
Árpád Baricz
Árpád Baricz
Babeş-Bolyai University and Óbuda University
E-mail megerősítve itt: econ.ubbcluj.ro - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Generalized Bessel functions of the first kind
Á Baricz
Springer, 2010
3182010
Geometric properties of generalized Bessel functions
Á Baricz
PUBLICATIONES MATHEMATICAE-DEBRECEN 73 (1-2), 155-178, 2008
2302008
Starlikeness and convexity of generalized Bessel functions
Á Baricz, S Ponnusamy
Integral Transforms and Special Functions 21 (9), 641-653, 2010
1422010
On the Monotonicity, Log-Concavity, and Tight Bounds of the Generalized Marcum and Nuttall -Functions
Y Sun, Á Baricz, S Zhou
IEEE Transactions on Information Theory 56 (3), 1166-1186, 2010
1352010
Mills' ratio: Monotonicity patterns and functional inequalities
Á Baricz
Journal of Mathematical Analysis and Applications 340 (2), 1362-1370, 2008
1242008
The radius of starlikeness of normalized Bessel functions of the first kind
Á Baricz, P Kupán, R Szász
Proceedings of the American Mathematical Society 142 (6), 2019-2025, 2014
1132014
The generalized Marcum function: an orthogonal polynomial approach
S András, A Baricz, Y Sun
arXiv preprint arXiv:1010.3348, 2010
1132010
Bounds for modified Bessel functions of the first and second kinds
Á Baricz
Proceedings of the Edinburgh Mathematical Society 53 (3), 575-599, 2010
1072010
Turán type inequalities for generalized complete elliptic integrals
Á Baricz
Mathematische Zeitschrift 256, 895-911, 2007
1022007
The radius of convexity of normalized Bessel functions of the first kind
Á Baricz, R Szász
Analysis and Applications 12 (05), 485-509, 2014
92*2014
Functional inequalities involving Bessel and modified Bessel functions of the first kind
Á Baricz
Expositiones Mathematicae 26 (3), 279-293, 2008
902008
On the generalization of the Lambert 𝑊 function
I Mező, Á Baricz
Transactions of the American Mathematical Society 369 (11), 7917-7934, 2017
872017
Geometric properties of generalized Bessel functions of complex order
Á Baricz
Mathematica 48 (71), 13-18, 2006
852006
Radii of starlikeness of some special functions
Á Baricz, D Dimitrov, H Orhan, N Yağmur
Proceedings of the American Mathematical Society 144 (8), 3355-3367, 2016
712016
Univalence of integral operators involving Bessel functions
Á Baricz, BA Frasin
Applied mathematics letters 23 (4), 371-376, 2010
712010
Geometrically concave univariate distributions
Á Baricz
Journal of Mathematical Analysis and Applications 363 (1), 182-196, 2010
702010
On a product of modified Bessel functions
Á Baricz
Proceedings of the American Mathematical Society 137 (1), 189-193, 2009
652009
Turán type inequalities for hypergeometric functions
Á Baricz
Proceedings of the American Mathematical Society 136 (9), 3223-3229, 2008
652008
On Turán type inequalities for modified Bessel functions
Á Baricz, S Ponnusamy
Proceedings of the American Mathematical Society 141 (2), 523-532, 2013
602013
Close-to-convexity of some special functions and their derivatives
Á Baricz, R Szász
Bulletin of the Malaysian Mathematical Sciences Society 39, 427-437, 2016
572016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20